Arithmetical rank of lexsegment edge ideals

Viviana Ene, Oana Olteanu, Naoki Terai

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

Let I ⊂ S = K[x1,...,xn] be a lexsegment edge ideal or the Alexander dual of such an ideal. In both cases it turns out that the arithmetical rank of I is equal to the projective dimension of S/I.

Original languageEnglish
Pages (from-to)315-327
Number of pages13
JournalBulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie
Volume53
Issue number4
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Alexander dual
  • Arithmetical rank
  • Edge ideals
  • Projective dimension
  • Regularity
  • Squarefree lexsegment ideals

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Arithmetical rank of lexsegment edge ideals'. Together they form a unique fingerprint.

Cite this